<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

Some Characteristics of Mahalanobis Distance for Bivariate Probability Distributions

dc.contributor.authorJoarder, Anwar H.
dc.date.accessioned2026-10-25T05:05:53Z
dc.date.issued2008
dc.description.abstractThe standardized moments or Mahalanobis moments are easily calculated for bivariate elliptical distribution which includes bivariate normal and bivariate t-distributions as special cases. But these are challenging for many bivariate distributions. A set of alternative formulae is developed to derive Mahalanobis moments for any bivariate distribution. The second order Mahalanobis moment accounts for the coefficient of kurtosis. Ideas are illustrated with examples.
dc.description.sponsorshipThe author gratefully acknowledges the excellent research support provided by King Fahd University of Petroleum and Minerals, Saudi Arabia through the Project FT 2004-22.
dc.identifier.citationJoarder, A. H. (2008). Some Characteristics of Mahalanobis Distance for Bivariate Probability Distributions. International Journal of Modern Mathematics, 3(3), 315–325.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1251
dc.language.isoen
dc.publisherDixie W Publishing Corporation, U. S. A.
dc.subjectBivariate distribution
dc.subjectstandardized moments
dc.subjectMahalanobis distance
dc.subjectproduct moments
dc.subjectkurtosis
dc.titleSome Characteristics of Mahalanobis Distance for Bivariate Probability Distributions
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Some Characteristics of Mahalanobis Distance for Bivariate Probability Distributions.pdf
Size:
184.14 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: